MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18031230
Medical Device Problem Codes Aborted Charge (2288); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The deltamaxx will not be returned, therefore the root cause of the coil becoming stuck and the sheath damage cannot be determined.Dhr: a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.Common device name: protocode: krd/hcg.
 
Event or Problem Description
The contact from the facility reported that during coil embolization of a splenic artery at the abdomen the deltamaxx (cdx180312-30/ s10218) was stuck in the microcatheter and the introducer sheath got damaged.The procedure was the coil embolization of a splenic artery at the abdomen.The patient¿s information was unknown.The patient¿s vessels were heavily tortuous.A guidewire (radifocus gt gw, terumo), a microcatheter (sl10, stryker), a y-connector (unknown), and an enpower were also used for this procedure.The complaint coil was inserted, but it got stuck in the micro catheter and the introducer sheath got damaged.It was unknown how the procedure was completed.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to and after the event.No unintended detachment was observed in the vessel or in the micro catheter.The product has already been disposed and not available for the investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6375136
Report Number2954740-2017-00043
Device Sequence Number577978
Product Code KRD
UDI-Device Identifier10878528008542
UDI-Public(01)10878528008542(17)210331(10)S10218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberCDX18031230
Device Lot NumberS10218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date03/02/2017
Patient Sequence Number1